# SDR 20000613SH022

- Difficulty date: May 30, 2000
- Submitted: June 13, 2000
- Operation: Air carrier
- Make and model: Doug DC-8
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 152058
- Part serial: B6095
- Condition: Cracked
- Location: Mlg
- Component: Mwa, Bendix
- Component part number: 1542511
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NDT INSPECTION SHOWED CRACK INDICTION AT BEAD SEAT AREA.  (X)
